RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2002, Volume 72, Issue 2, Pages 306–311 (Mi mz662)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

On the Spectral Multiplicity of Some Volterra Operators in Sobolev Spaces

I. Yu. Domanov

Donetsk National University

DOI: https://doi.org/10.4213/mzm662

Full text: PDF file (226 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2002, 72:2, 275–280

Bibliographic databases:

UDC: 517.968.22
Received: 04.07.2001

Citation: I. Yu. Domanov, “On the Spectral Multiplicity of Some Volterra Operators in Sobolev Spaces”, Mat. Zametki, 72:2 (2002), 306–311; Math. Notes, 72:2 (2002), 275–280

Citation in format AMSBIB
\Bibitem{Dom02}
\by I.~Yu.~Domanov
\paper On the Spectral Multiplicity of Some Volterra Operators in Sobolev Spaces
\jour Mat. Zametki
\yr 2002
\vol 72
\issue 2
\pages 306--311
\mathnet{http://mi.mathnet.ru/mz662}
\crossref{https://doi.org/10.4213/mzm662}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1942556}
\zmath{https://zbmath.org/?q=an:1158.47301}
\transl
\jour Math. Notes
\yr 2002
\vol 72
\issue 2
\pages 275--280
\crossref{https://doi.org/10.1023/A:1019814415358}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000178299100030}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0141739631}


Linking options:
  • http://mi.mathnet.ru/eng/mz662
  • https://doi.org/10.4213/mzm662
  • http://mi.mathnet.ru/eng/mz/v72/i2/p306

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Domanov, I, “On the Spectral Analysis of Direct Sums of Riemann-Liouville Operators in Sobolev Spaces of Vector Functions”, Integral Equations and Operator Theory, 63:2 (2009), 181  crossref  mathscinet  zmath  isi  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:163
    Full text:84
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020